# SDR 05FDEA03875

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5751 · Ailerons
- Part: Repair
- Condition: Proper
- Location: Ws 997 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON LOWER SURFACE FOUND A FLUSH DOUBLER 27 X 16.5 INCHES ON SKIN AT STA XOA 997.  PERFORMED INSPECTION ON REPAIR IAW SRM 57-10-00 FIG 2 VOL 1, FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001 P2 E3.
